# SDR SWAA2021081819631

- Difficulty date: February 18, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER LOWER I/B DOOR ASSY PANEL 343AB BLADE SEAL CRACK. / REMOVED AND REPLACED RH HORIZONTAL STAB LOWER I/B DOOR ASSY PANEL 343AB SEALS ASSY IN REF TO BOEING SRM 51-40-02-0G-0
